Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

So.. I'm almost at the start of month 4, and while pretty much all the acne on my forehead that I had is gone, I'm left with all these unsightly (at least to me) little red marks, some darker than others.

I drink a ton of water every day, I wouldn't say my diet is the best (I'm a skinny dude with fast metabolism so sometimes I just eat what I want), and I exercise regularly..

my derm said these will fade with time but I've been reading some posts on other boards and some people say they've had 'em for years and they're still not gone! O.O

I don't know if I could live with these damn things for another year (I'm only 17 now) without my confidence diving into oblivion.

somebody tell me something I want to hear.... lol =/

Link to comment
Share on other sites

I'm dealing with them myself, dude. I know how you feel. It makes me feel like I still have acne.

My derm said they should be pretty much all gone 3 months after finishing. Well 5 weeks down and I still think they look bad and they still make me feel like I have acne.

I'll send you a message in 3 weeks or sooner if I see improvement. Hang in there man.

Link to comment
Share on other sites

bucsfan, you'll notice fading after the course is finished. Right now though, the healing/fading is insanely slow due to the drug, but you should see much better progress afterwards. Keep your chin up. :)

Link to comment
Share on other sites

Good to hear, guys =D

I haven't been using any sort of face wash since I started this whole thing... should I?

I bought some Cetaphil when I started but I haven't really needed it other than the occasional time when a spot on my cheek gets dry, lol. That, and vaseline lip treatment (which is a lifesaver).

I just don't want to irritate anything.. just let nature run its course lol...

Link to comment
Share on other sites

Hey! I am going through the exact same thing as I am sure a lot of us on accutane are. I am at

3 and a half months on accutane, almost acne free ( aside from a few bumps here and there) but lots of red marks left over from bad outbreaks. If you don't have some already get some emu, jojoba or bio oil. It will help fade a little bit of the redness. Otherwise, it seems to be a waiting game. Hopefully the marks will fade within the next few months.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×